MAUDE Adverse Event Report: INARI MEDICAL, INC. INTHRILL SHEATH, 8FR, 6CM; PERIPHERAL MECHANICAL THROMBECTOMY WITH ASPIRATION

INARI MEDICAL, INC. INTHRILL SHEATH, 8FR, 6CM; PERIPHERAL MECHANICAL THROMBECTOMY WITH ASPIRATION
Model Number 53-101
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Extravasation (1842)
Date of Event 10/10/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The inari devices were discarded by the user facility and are not available for evaluation.The device identifiers were not provided, however, the lot history records of all potential lots were reviewed and there were no discrepancies or unusual findings.Based on the information reviewed, there is no evidence to indicate the presence of a potential quality issue with respect to manufacturing, design, or labeling.The case was reviewed by inari stryker medical affairs team, who concluded that the inari devices could not be ruled out as contributory to the event.The device labeling includes vessel dissection and vessel perforation as potential complications.Manufacturer reference # (b)(4).
 
Event or Problem Description
On (b)(6) 2025, a patient underwent upper extremity deep vein thrombosis thrombectomy using inari devices.During the procedure, the physician had difficulty angling the inthrill sheath due to the patient's preexisting arteriovenous graft.Contrast extravasation was noticed on fluoroscopy around the anastomosis.The extravasation was treated with implanting a stent graft.Final imaging showed good blood flow through the graft.
 
Additional Manufacturer Narrative
G1 "reporting contact" should read "(b)(4).
 
Event or Problem Description

Brand Name
INTHRILL SHEATH, 8FR, 6CM
Common Device Name
PERIPHERAL MECHANICAL THROMBECTOMY WITH ASPIRATION
Manufacturer (Section D)
INARI MEDICAL, INC.
6001 oak canyon
suite 100
irvine CA 92618
Manufacturer (Section G)
INARI MEDICAL, INC.
6001 oak canyon
suite 100
irvine CA 92618
Manufacturer Contact
james bennett
6001 oak canyon
suite 100
irvine, CA 92618
9494132147
MDR Report Key23500024
Report Number3020347218-2025-00077
Device Sequence Number13038058
Product Code QEW
UDI-Device Identifier00850291007369
UDI-Public00850291007369
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K223613
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number53-101
Device Catalogue Number53-101
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/10/2025
Supplement Date Received by Manufacturer11/09/2025
Initial Report FDA Received Date11/07/2025
Supplement Report FDA Received Date12/02/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown